# SDR 2

- Difficulty date: July 27, 2001
- Submitted: August 1, 2001
- Operation: General aviation
- Aircraft: N1547
- Make and model: Beech C-12C
- Aircraft serial: BC50
- Aircraft time: 12,684 hours, 12,252 cycles
- Engine: Pwa PT6*
- Propeller: Hartzl HCB3TN3
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 99810057652
- Part serial: 98B015
- Condition: Damaged
- Location: Mlg
- Part time: 1,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LANDING GEAR RETRACTION CHECK THE L/H LANDING GEAR WHENT FROM THE UP POSITION TO THE DOWN AND LOCK POSITION BY OT SELF. AFTER FURTHER INVESTIGATION FOUND THA THE L/H ACTUATOR SHAFT NUT HAD FAILED AND COMPLETLY CAME OF THE SHAFT, CAUSING THE LANDING GEAR TO DROP TO THE DOWN AND LOCK POSITION.
